# SDR ASAA12511361

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 20,870 hours, 6,553 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED INTERMITTENT WEATHER RADAR FAIL WHEN USING WEATHER MODE.  PERFORMED WEATHER RADAR TEST NUMEROUS TIMES AND OCCASIONALLY GOT RADAR TO FAIL AND PWS FAIL.  PERFORMED OPERATIONAL TEST PER MM 34-43-00, ALL TEST PASS.
